Open Access
Translator Disclaimer
2000 On monochromatic arithmetic progressions having odd step
Veselin Jungic
Experiment. Math. 9(3): 467-471 (2000).

Abstract

We perform an experiment concerning certain sets of 2-colorings and the existence of monochromatic arithmetic progressions of odd step. We use the results of the experiment to prove more general statements.

Citation

Download Citation

Veselin Jungic. "On monochromatic arithmetic progressions having odd step." Experiment. Math. 9 (3) 467 - 471, 2000.

Information

Published: 2000
First available in Project Euclid: 18 February 2003

zbMATH: 0965.05093
MathSciNet: MR1795878

Subjects:
Primary: 11B25
Secondary: 05D10

Rights: Copyright © 2000 A K Peters, Ltd.

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.9 • No. 3 • 2000
Back to Top